Alert archive / Connecticut / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 4, 2014, 11:09 AM EDT for Southeastern Connecticut Planning Region, Connecticut. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2014, 11:09 AM EDT (15:09 UTC)
- Expired
- Jul 4, 2014, 1:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 11:20 AM EDT | FLASH FLOOD | 1 Ne Clarks Village, CT | THE LOWER PAWCATUCK REPORTED OVER ITS BANKS...FLOODING MECHANIC ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
938
WGUS51 KOKX 041509
FFWOKX
CTC011-041715-
/O.NEW.KOKX.FF.W.0015.140704T1509Z-140704T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1109 AM EDT FRI JUL 4 2014
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 115 PM EDT...
* AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN MOVING NORTH ACROSS THE WARNED AREA. EXCESSIVE
RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.
&&
LAT...LON 4140 7184 4134 7182 4132 7184 4133 7194
4131 7197 4131 7208 4130 7210 4129 7214
4132 7219 4129 7220 4128 7234 4143 7234
4144 7230 4154 7233 4162 7179 4141 7179
$$2 follow-up statements
185
WGUS71 KOKX 041607
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1207 PM EDT FRI JUL 4 2014
CTC011-041715-
/O.CON.KOKX.FF.W.0015.000000T0000Z-140704T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW LONDON CT-
1207 PM EDT FRI JUL 4 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR NEW
LONDON COUNTY...
AT 1156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SOME MODERATE TO HEAVY RAINFALL ACROSS THE WARNING AREA.
LAW ENFORCEMENT AND SPOTTERS HAVE REPORTED ROAD CLOSURES ACROSS
GROTON AND NORTH STONINGTON TOWNS DUE TO FLASH FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN UPTON
NY.
&&
LAT...LON 4140 7184 4134 7182 4132 7184 4133 7194
4131 7197 4131 7208 4130 7210 4129 7214
4132 7219 4129 7220 4128 7234 4143 7234
4144 7230 4154 7233 4162 7179 4141 7179
$$193
WGUS71 KOKX 041648
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1248 PM EDT FRI JUL 4 2014
CTC011-041657-
/O.CAN.KOKX.FF.W.0015.000000T0000Z-140704T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW LONDON CT-
1248 PM EDT FRI JUL 4 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEW LONDON
COUNTY...
THE HEAVIEST RAIN HAS ENDED AND ADDITIONAL FLOODING IS NOT EXPECTED.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. PLEASE
REMAIN ALERT FOR AREAS WHERE WATERS COVERS AREA ROADWAYS OR HAS
OVERFLOWED THE BANKS OF SMALL RIVERS AND STREAMS. WATER LEVELS WILL
GRADUALLY RECEDE.
LAT...LON 4140 7184 4134 7182 4132 7184 4133 7194
4131 7197 4131 7208 4130 7210 4129 7214
4132 7219 4129 7220 4128 7234 4143 7234
4144 7230 4154 7233 4162 7179 4141 7179
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 11:05 AM EDT, 4 minutes earlier.
Area forecast discussion, Jul 4, 11:05 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1105 AM EDT FRI JUL 4 2014
.SYNOPSIS...
A COLD FRONT CONTINUES TO HEAD EAST THROUGH THE TRI STATE AREA
TODAY. MEANWHILE...HURRICANE ARTHUR WILL PASS SOUTH AND EAST OF
LONG ISLAND TODAY AND TONIGHT. HIGH PRESSURE BUILDS INTO THE
REGION SATURDAY AND MOVES OFFSHORE SATURDAY NIGHT INTO EARLY NEXT
WEEK. A COLD FRONT APPROACHES FROM THE NORTHWEST MONDAY AND MOVES
INTO THE REGION TUESDAY. THE FRONT THEN BECOMES NEARLY STATIONARY
INTO MIDWEEK. REFER TO THE LATEST NATIONAL HURRICANE CENTER
ADVISORIES FOR THE LATEST TRACK AND INTENSITY FORECASTS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CURRENTLY OVER LONG ISLAND WILL SLOWLY PUSH EAST AS IT
DISSIPATES. THIS FRONT...INTERACTING WITH TROPICAL MOISTURE FROM
HURRICANE ARTHUR WILL RESULT IN NUMEROUS HEAVY DOWNPOURS AND
EMBEDDED THUNDERSTORMS. THE BIGGEST THREAT FROM THESE STORMS WILL
BE HEAVY RAINFALL. HEAVY RAIN WILL BE LIKELY AT TIMES PRIMARILY
EAST OF THE CITY THIS AFTERNOON. AS SUCH...WILL ALLOW THE FLASH
FLOOD WATCH TO EXPIRE AT NOON FOR WEST OF CT AND LONG ISLAND.
SOME CLEARING MAY BE POSSIBLE VERY LATE IN THE DAY TODAY ACROSS THE
FAR WESTERN PORTIONS OF THE CWA AS THE FRONT MOVES OFF TO THE EAST.
WITH CLOUD COVER AND RAINFALL...TEMPERATURES TODAY ARE EXPECTED TO
REACH THE MIDDLE AND UPPER 70S TO NEAR 80.
WHILE THE THE CORE IMPACTS FROM HURRICANE ARTHUR WILL REMAIN
OFFSHORE...HIGH SURF AND DANGEROUS RIP CURRENTS ARE EXPECTED TODAY
ALONG THE ATLANTIC FACING BEACHES. A HIGH SURF ADVISORY HAS ALSO
BEEN ISSUED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
DRIER WEATHER AND CLEARING CONDITIONS WILL GRADUALLY MOVE FROM WEST
TO EAST ACROSS THE REGION FRIDAY EVENING THROUGH MIDNIGHT AS THE
COLD FRONT MOVES EAST AND HIGH PRESSURE BUILDS BACK INTO THE REGION.
GUSTY N/NW WINDS UP TO 25 MPH CAN BE EXPECTED DURING THE EVENING AND
NIGHTTIME HOURS...ESPECIALLY EAST OF NYC. THE HURRICANE IS FORECAST
TO TRACK APPROXIMATELY 150 MILES TO THE SE OF MONTAUK POINT FRIDAY
NIGHT. REFER TO THE LATEST NATIONAL HURRICANE CENTER ADVISORIES FOR
FORECAST TRACK AND INTENSITY INFORMATION.
DRIER...AND MORE COMFORTABLE AIR WILL WORK INTO THE REGION FRIDAY
EVENING AND OVERNIGHT WITH DEW POINTS DROPPING OFF INTO THE 50S BY
SAT MORNING.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AN UPPER TROUGH IS MOVING OFF THE NORTHEAST COAST SATURDAY MORNING
AS RIDGE BUILDS TO THE WEST. THE UPPER RIDGE QUICKLY WEAKENS
SATURDAY NIGHT AS THE FLOW BECOMES MORE ZONAL. AT THE SURFACE THE
HIGH BUILDS IN SATURDAY AND MOVES OFF SHORE SATURDAY NIGHT.
ANOTHER NORTHERN STREAM TROUGH QUICKLY DIGS INTO THE UPPER MIDWEST
AND GREAT LAKES SUNDAY NIGHT INTO MONDAY. THIS BRINGS A COLD FRONT
INTO THE AREA MONDAY NIGHT. WITH A BUILDING RIDGE BOTH DOWNSTREAM
OVER THE ATLANTIC...AND UPSTREAM OVER THE WEST COAST AND
INTERMOUNTAIN REGION...THE TROUGH AND SURFACE COLD FRONT BECOME
NEARLY STATIONARY IN THE VICINITY OF THE AREA INTO WEDNESDAY
NIGHT/THURSDAY. WITH A SERIES OF SHORTWAVES ROTATING THROUGH THE
UPPER TROUGH UNSETTLED WEATHER WILL CONTINUE ACROSS THE AREA.
TOUGH TO TIME SHORTWAVES AT THIS POINT SO WILL HAVE SLIGHT CHANCE
AND CHANCE POPS FROM MONDAY NIGHT INTO THURSDAY...ALTHOUGH THERE
WILL BE DRY PERIODS.
SATURDAY INTO MONDAY GENERALLY FOLLOWED THE NAM AND ECMWF...THEN
WITH UNCERTAINTIES IN TIMING OF THE SHORTWAVES HAVE LEANED TOWARD
THE WPC GUIDANCE. UNDERCUT HIGH TEMPERATURES WEDNESDAY BY A FEW
DEGREES WITH CLOUDS AND PRECIPITATION IN THE AREA.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
A COLD FRONT MOVES EAST OF THE AREA TODAY. MEANWHILE...HURRICANE
ARTHUR WILL PASS SOUTH AND EAST OF LONG ISLAND LATER TODAY AND
TONIGHT.
SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO SPREAD INTO
THE TERMINALS FROM THE SOUTH WITH ARTHUR AND THE NORTH WITH THE
FRONT AND WILL CONTINUE INTO THE AFTERNOON WITH PERIODS OF
MODERATE TO HEAVY RAIN. FOR EASTERN TERMINALS SUCH AS
KISP/KGON...MODERATE TO HEAVY RAIN WILL CONTINUE INTO THIS EVENING
WITH THE PASSAGE OF ARTHUR AND THE COLD FRONTAL PASSAGE. IFR CONDS
ON TAP FOR ALL TERMINALS IN HEAVY RAIN.
LIGHT N/NE WINDS WILL BACK TO THE N/NW LATER THIS AFTERNOON AND WILL
INCREASE TO 15-20 KT WITH 20-25 KT GUSTS AS THE GRADIENT TIGHTENS
BEHIND THE PASSAGE OF THE COLD FRONT...ARTHUR PASSING TO THE
EAST...AND HIGH PRES BUILDING IN FROM THE WEST.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ANY TSTMS THAT
DEVELOP AND FLIGHT CATEGORY CHANGES. VIS MAY DROP LOWER THAN
FORECAST BRIEFLY IN ANY HEAVY RAIN SHOWERS.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ANY TSTMS THAT
DEVELOP AND FLIGHT CATEGORY CHANGES. VIS MAY DROP LOWER THAN
FORECAST BRIEFLY IN ANY HEAVY RAIN SHOWERS.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ANY TSTMS THAT
DEVELOP AND FLIGHT CATEGORY CHANGES. VIS MAY DROP LOWER THAN
FORECAST BRIEFLY IN ANY HEAVY RAIN SHOWERS.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS YELLOW...WHICH IMPLIES
SLANT RANGE VISIBILITY 4-6SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ANY TSTMS THAT
DEVELOP AND FLIGHT CATEGORY CHANGES. VIS MAY DROP LOWER THAN
FORECAST BRIEFLY IN ANY HEAVY RAIN SHOWERS.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR ANY TSTMS THAT
DEVELOP AND FLIGHT CATEGORY CHANGES. VIS MAY DROP LOWER THAN
FORECAST BRIEFLY IN ANY HEAVY RAIN SHOWERS.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTMS AS THEY MOVE
THROUGH THE TERMINAL. VIS WILL FLUCTUATE...LOWER IN HEAVIER RAIN
SHOWERS AND HIGHER IN THE LIGHTER SHOWERS...THROUGH THE AFTERNOON.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.SAT-SUN...VFR. NW WINDS GUSTING TO 25 KT ON SATURDAY.
.MON-TUE...MAINLY VFR. SW WINDS UP TO 25KT POSSIBLE.
&&
.MARINE...
SCA HAS BEEN EXTENDED THROUGH SATURDAY FOR THE OCEAN WATERS AND
EXPANDED ACROSS THE EASTERN SOUND AND BAYS FOR THIS EVENING/TONIGHT.
LONG PERIOD SWELLS FROM HURRICANE ARTHUR WILL BEGIN TO IMPACT THE
COASTAL WATERS LATE TODAY WITH SEAS BUILDING TO 10 TO 15 FT ON THE
EASTERN OCEAN WATERS BY TONIGHT. CONTINUED SEVERAL FEET ABOVE
WAVEWATCH GUIDANCE AND THIS MAY STILL BE UNDERDONE DUE TO THE
INTENSITY OF ARTHUR. A SHORT PERIOD OF MARGINAL GALE FORCE GUSTS
ARE POSSIBLE EAST OF MORICHES INLET TONIGHT. THERE IS ONLY A LOW
PROBABILITY OF SEEING TROPICAL STORM CONDITIONS AS ARTHUR PASSES
WELL SE OF THE WATERS. SEE NATIONAL HURRICANE CENTER ADVISORIES
FOR DETAILS ON ARTHUR. WINDS ARE EXPECTED TO FALL BELOW SCA GUSTS
BY SAT MORNING.
HIGH SEAS ON THE OCEAN WATERS WILL LIKELY CONTINUE INTO
SATURDAY...GRADUALLY SUBSIDING INTO SATURDAY NIGHT. SEAS AND
SWELLS MAY TAKE LONGER TO SUBSIDE AS WAVE WATCH GUIDANCE SEEMS TO
BE TOO LOW. AS OF NOW...STILL EXPECT SEAS ON THE OCEAN WATERS TO
BE BELOW SMALL CRAFT BY SUNDAY MORNING.
AS HIGH PRESSURE MOVES WELL EAST OF THE WATERS SUNDAY NIGHT AND A
COLD FRONT APPROACHES SOUTHWESTERLY WIND WILL INCREASE ALONG WITH
GUSTS. THERE IS A POTENTIAL FOR SMALL CRAFT GUSTS SUNDAY NIGHT INTO
MONDAY ON THE OCEAN. ALSO...SEAS WILL BE BUILDING IN THE SOUTHWEST
FLOW AND WILL LIKELY REACH SMALL CRAFT LEVELS SUNDAY NIGHT.
AS THE COLD FRONT MOVES CLOSER TO THE WATERS THE SURFACE PRESSURE
GRADIENT WEAKENS AND WINDS WILL SUBSIDE ALONG WITH SEAS. TUESDAY
EVENING SEAS COULD BE ONCE AGAIN BELOW SMALL CRAFT LEVELS.
&&
.HYDROLOGY...
AN ADDITIONAL INCH TO 3 INCHES OF RAINFALL IS EXPECTED THROUGH
THIS EVENING WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS
WILL BE POSSIBLE PRIM ARLY EAST OF THE CITY. FROM THE CITY AND
POINTS WEST...AN ADDITIONAL QUARTER INCH TO INCH OF RAINFALL IS
POSSIBLE.
THE FLASH FLOOD WATCH WEST OF CT AND LONG ISLAND WILL BE ALLOWED
TO EXPIRE AT NOON. THE FLASH FLOOD WATCH FOR CT AND LONG ISLAND
WILL REMAIN POSTED THROUGH 10 PM THIS EVENING. FLOODING OF
URBANIZED AREAS...ROADWAYS...AND AREAS OF POOR DRAINAGE REMAINS A
POSSIBILITY THROUGH THIS TIME.
NO WIDESPREAD SIGNIFICANT RAINFALL IS EXPECTED THIS WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR CTZ005>012.
NY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NYZ078>081-
177-179.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ067>075-176-178.
HIGH SURF ADVISORY UNTIL 4 PM EDT SATURDAY FOR NYZ080-081-178-
179.
NJ...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY FOR ANZ330-340.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...BC/MET/DW
NEAR TERM...BC/JC
SHORT TERM...BC/DW
LONG TERM...MET
AVIATION...LN/MPS
MARINE...MET/NV
HYDROLOGY...BC/NVHazardous weather outlook, Jul 4, 7:07 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 707 AM EDT FRI JUL 4 2014 NYZ072>074-176-051115- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS- 707 AM EDT FRI JUL 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ178-051115- SOUTHERN QUEENS- 707 AM EDT FRI JUL 4 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-051115- KINGS (BROOKLYN)- 707 AM EDT FRI JUL 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-179-051115- SOUTHWESTERN SUFFOLK-SOUTHERN NASSAU- 707 AM EDT FRI JUL 4 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ078-079-177-051115- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-NORTHERN NASSAU- 707 AM EDT FRI JUL 4 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ071-051115- SOUTHERN WESTCHESTER- 707 AM EDT FRI JUL 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ081-051115- SOUTHEASTERN SUFFOLK- 707 AM EDT FRI JUL 4 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-051115- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 707 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-345-355-051115- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 707 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS LATE TODAY THROUGH SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS LATE TODAY INTO SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-350-353-051115- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 707 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS LATE TODAY THROUGH SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS. THERE IS A LOW CHANCE FOR TROPICAL STORM FORCE WINDS OVER THE OCEAN WATERS EAST OF MORICHES INLET TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS LATE TODAY INTO SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>070-051115- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 707 AM EDT FRI JUL 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:07 PM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region | 113 min |
| Jul 3, 8:27 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 63 min |
| Jul 3, 8:53 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 112 min |
| Jul 3, 9:26 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 94 min |
| Jul 3, 9:33 PM EDT | Special Weather Statement | OKX | 57 min | |
| Jul 4, 10:49 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 116 min |
| Jul 4, 12:51 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 4 hr |
Nearby
Flash Flood Warnings in Connecticut, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.